Backward stochastic differential equations driven by G-Brownian motion
Mingshang Hu,
Shaolin Ji,
Shige Peng and
Yongsheng Song
Stochastic Processes and their Applications, 2014, vol. 124, issue 1, 759-784
Abstract:
In this paper, we study the backward stochastic differential equations driven by a G-Brownian motion (Bt)t≥0 in the following form: Yt=ξ+∫tTf(s,Ys,Zs)ds+∫tTg(s,Ys,Zs)d〈B〉s−∫tTZsdBs−(KT−Kt), where K is a decreasing G-martingale. Under Lipschitz conditions of f and g in Y and Z, the existence and uniqueness of the solution (Y,Z,K) of the above BSDE in the G-framework is proved.
Keywords: G-expectation; G-Brownian motion; G-martingale; Backward SDEs (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414913002470
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:124:y:2014:i:1:p:759-784
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spa.2013.09.010
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().